# SDR YENA2023030700209

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 144
- Aircraft time: 39,369 hours, 25,518 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN THE SHEAR CLIP LOCATED IN FR 83 AND BETWEEN STRG 28R/27R AT CF III INTERNAL STRUCTURE AFT CARGO COMPARTMENT; ALL WORK ACCOMPLISHED ON TOMEX NRC 00094, SHEAR CLIP LOCATED IN FR 83 AND BETWEEN STRG 28R/27R WAS REPLACED PER EMB 190 SRM 51-41-01, SRM 51-41-02, SRM 51-43-03. (CONSIDERED AS A MAOR REPAIR)
